# SDR RAIA950246

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 137311D1619
- Condition: Broken
- Location: Rt Hyd Bay
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ALO - FLT 7454 - THE CREW NOTICED HYDRAULIC PUMP PRESSURE ZERO ON BOTH SIDES.  CREW PERFORMED EMERGENCY CHECKLIST AND LANDED ACFT.  MAINTENANCE DISCOVERED BROKEN HYDRAULIC LINE AT THE MAIN HYD FILTER.  REPLACED LINE, AND LEAK CHECK GOOD ON GROUND RUN.  (W)
